On amalgamation of truncated exponential and Gould-Hopper polynomials
G. Yasmin, H. Islahi
In this article, the truncated exponential polynomials are taken as base with the Gould-Hopper polynomials to introduce a hybrid family of
truncated exponential-Gould-Hopper polynomials. These polynomials are framed within the context of monomiality principle and their properties are established.
Certain properties including operational representations, expansion formula, integral representation and summation formula are also derived for this family.
Further, the graphs of these polynomials are drawn for different values of indices using MATLAB.
Tbilisi Mathematical Journal, Vol. 14(1) (2021), pp. 55-70